# SDR R61A2023102800595

- Difficulty date: October 28, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 36,928 hours, 23,654 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066909001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - SHEAR CLIP ON FR89 BETWEEN STG 27R/28R CORRODED.  REPLACED SHEAR CLIP IAW SRM 51-40-08
